Take the QuizAre Your Medications Causing Hidden Nutrient Deficiencies?

Prescription drugs can be lifesavers, but they often come with unwanted or little-known side effects that can affect your body’s natural balance and ability to process nutrients. And it’s not just prescription drugs that affect your
nutrition level––did you know that over-the-counter (OTC) drugs can cause nutrient deficiencies, too? Yikes!

Take our quiz to find out if you may be suffering from nutritional deficiencies as a result of your
medications or drugs.

 

All quiz data is private and kept strictly confidential. This quiz is only for use by adults 18 years or older. This quiz is for informational purposes only. This information does not constitute and should not be relied on as professional advice. A trained healthcare professional should be consulted to any health concerns, diagnosis, medications or treatment plan.

Do you regularly feel tired and weak?
Do you suffer from muscle aches or cramps?
Do you ever experience dizziness or brain fog?
Do you often feel anxious or nervous?
Do you have a hard time falling or staying asleep?
Has your digestion been disrupted after taking an antibiotic (constipation, diarrhea, bloating)?
Are you sensitive to light or experiencing vision problems?
Are you experiencing a loss of smell, taste or hearing?
Are you experiencing excessive hair loss?
Do you get regular yeast infections?
Do you suffer from PMS symptoms (bloating, fatigue, weight gain, acne, breast tenderness)?
Do you feel a disinterest in sex (loss of libido)?
Do you get infections or colds often?
Have you been diagnosed with fatty liver?

Name
Email